# SDR RRXA97295

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6514372
- Condition: Corroded
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING FLAP CANOE FITTING GOUGED BEYOND LIMITATIONS IAW DC-8 SRM AND DAC DWG 5614372 AT XW 98.  *S/D*  ALSO, FOUND CORROSION DAMAGE TO WING FLAP CANOE FITTING BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED AND TREATED CORROSION DAMAGE BY BLEND-OUT IAW SRM 51-1-8.  BLEND-OUT REMOVED MATERAIL BEYOND SRM LIMITATIONS.  ANALYSIS REMAINNING MATERIAL STRAIGHT ARE ACEPTABLE IAW FAA DER APPROVED ENGINEERING TIMCO REO-03729, AND DAC ACTION NBR 345231/345424.
